From normality to Qm-normality

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The definition of a Qm-normal family, m ∈ N, is a geometrical extension of the notion of normality. In this paper we extend three conditions of normality and derive three other conditions for Qm-normality.

Original languageEnglish
Pages (from-to)192-204
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 1 Aug 2006

Bibliographical note

Funding Information:
✩ Research supported by the German–Israeli Foundation for Scientific Research and Development, G.I.F. Grant No. I-809-234.6/2003. E-mail address:


  • ( a )-disk
  • Q-normal family
  • Zalcman's Lemma


Dive into the research topics of 'From normality to Qm-normality'. Together they form a unique fingerprint.

Cite this